First of all, how long were you on the Lexapro? And did you taper off with the help and guidance of your doctor or psychiatrist? Please tell us you didn't do this on your own!
Next, how long has it been since you quit? Also, why did you quit?
It's possible that you are experiencing a brief rebound of anxiety which is normal for SOME medications. I'm not sure about Lexapro.
While the questions I've asked would give me some idea on how to answer your question..........my end advice would be the same. Since you are once again experiencing "major anxiety," you need to get back to your doctor and tell him/her what is going on. Only they can determine if you need to go back on the meds and perhaps, this time, combine it with some talk therapy. Pills will only "mask" what is causing your anxiety, and until you figure out what is causing it, you will be stuck on the "medication merry-go-round!"
The ponies may be pretty, but life without anxiety and meds is beautiful!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.